Adult Panadol products range

Explore the Complete Panadol Range for Adults

Whether it’s an everyday pain that just won’t go away, or you want some pain relief, Panadol can help.

The Panadol product range for adults and children aged over 12 years comes in many different forms to suit everyone – including tablets, caplets, mini caps, suppositories and soluble tablets.

Panadol products designed with OPTIZORB Formulation provide faster absorption compared to regular Panadol tablets – to help you get back on your feet with pain relief.

Explore the complete range of Panadol products for adults below and choose which one is right for you.

Panadol Tablets

Panadol

Everyday Pain Relief

Don’t let everyday aches and pains get you down. The Panadol Everyday Pain Relief range can help give you effective relief from tension headache and migraine headache, toothache, cold and flu symptoms such as fever and headache, muscle aches, mild osteoarthritis and period pain.

In addition to regular Panadol Tablets, the Everyday Pain Relief range offers easy-to-swallow mini caplets, as well as suppositories if you aren’t able to take medication orally.

Learn more about the Panadol Everyday Pain Relief product range.

Panadol with Optizorb

Panadol with Optizorb (Paracetamol 500 mg)

Everyday Pain Relief

Available in both tablet and caplet form, Panadol with OPTIZORB Formulation provides faster paracetamol absorption compared with regular Panadol tablets. For pain relief you can start to feel in just 15 minutes*.

*When taken at 1000 mg dose.

Panadol products with OPTIZORB help ease tension headache and migraine headache, toothache, cold and flu symptoms such as fever and headache, muscle aches, arthritis and/or osteoarthritis and period pain.

Panadol Liquid Caps (Paracetamol 500 mg)

Everyday Pain Relief

The same trusted pain relief but in a new liquid cap format with a soft gelatin casing for easy swallowing. Like other Panadol tablets and caplets, it is also gentle on the stomach.

Panadol Liquid Caps provide effective temporary relief from headaches, body aches, toothaches, period pain and cold and flu symptoms.

Panadol Extra Caplets with Optizorb

Panadol Extra Caplets with Optizorb (Paracetamol 500 mg / Caffeine 65 mg)

Tough Pain Relief

When you want a powerful pain relief, reach for Panadol Extra Caplets with OPTIZORB Formulation.

Each caplet contains both paracetamol and caffeine as its active ingredients to help fight the most common types of tough pain –migraine headache, period pain, tension headache, muscle aches and dental pain – with OPTIZORB technology.

Get tough pain relief with Panadol Extra Caplets with OPTIZORB Formulation today.

Panadol Rapid

Panadol Rapid (Paracetamol 500 mg)

Fast Pain Relief

When time is of the essence, Panadol Rapid products are designed to give you fast pain relief from aches and pains – including tension headache and migraine headache, toothache, cold and flu symptoms such as fever and headache, muscle aches, mild osteoarthritis, and period pain.

Available in standard caplets or soluble tablets with a refreshing lemon flavour, Panadol Rapid is absorbed twice as fast as standard Panadol tablets.

Panadol Osteo

Panadol Osteo (Paracetamol 665 mg)

Osteoarthritis Pain Relief

Panadol Osteo is specially formulated to provide long-lasting relief from osteoarthritis pain.

Each caplet of Panadol Osteo contains a higher dose of paracetamol than regular Panadol tablets (665 mg of paracetamol per tablet), which is released into the body in two stages (one quickly and one more slowly) to provide long lasting relief from osteoarthritis pain for up to 8 hours.

Son sitting on father's shoulders having fun outdoors

Where to buy

Read more

Three females smiling and happy around a table having a meal

Panadol for adults

Read more